MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. BLINK REVITALENS; SOLUTIONS

JOHNSON & JOHNSON SURGICAL VISION, INC. BLINK REVITALENS; SOLUTIONS
Model Number 09608X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Scar (1793); Irritation (1941); Burning Sensation (2146)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: unknown, information not provided.(b)(6).Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Received report from a patient regarding his experience with blink revitalens multipurpose solution.The patient experienced burning in both of his eyes which caused scars that he attributes to use of the solution.The patient consulted his doctor and was prescribed steroids.Per the patient, his doctor stated he could not wear contacts as he could go blind.His eyes are still irritated, and the product is not available for return.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
BLINK REVITALENS
Common Device Name
SOLUTIONS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8839235
Report Number3004178847-2019-00011
Device Sequence Number2755057
Product Code LPN
UDI-Device Identifier30827444000974
UDI-Public(01)30827444000974(17)200714(10)ZD06334
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K093254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2020
Device Model Number09608X
Device Lot NumberZD06334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005